MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV07F45/80
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information regarding this event has been requested.Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6), 2020, during an asd procedure, the physician used a size 11 mm asd device, after balloon sizing measurement.As indicated, he used a 7f trevisio delivery system.After placement the device appeared on imaging to be misshaped, "concaved." at some point, he attempted to retrieve the asd device with the trevisio delivery system, and was unable to retrieve.The trevisio sheath lumen prolapsed outwards, making it impossible for the device to be retrieved back into sheath the physician made the decision to release the device and the device was determined to be fine and it remains in place.Related manufacturer reference number: 2135147-2020-00435.".
 
Additional Manufacturer Narrative
Additional information b5, d10, g4, g7, h2, h3, h6 ,h10.An event of failure retracting the device into the sheath was reported.The tip invagination was confirmed.Gross morphological examination revealed the sheath tip was inverted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The tip invagination is consistent with inability to retract the device into the sheath.Please note, per the instructions for use, artmt 100092311 revision b "caution: do not release the device from the delivery cable if the device does not conform to its original configuration or if device position is unstable or interferes with any adjacent cardiac structure( such as svc, pv, mv, cs, ao).".
 
Event or Problem Description
Related manufacturer reference number : 2135147-2020-00435.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key10658241
Report Number2135147-2020-00406
Device Sequence Number3145874
Product Code DQY
UDI-Device Identifier05415067030900
UDI-Public05415067030900
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number9-ATV07F45/80
Device Catalogue Number9-ATV07F45/80
Device Lot Number7472683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9-ASD-011; 9-ASD-011
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight80